# SDR NACA2019071600083

- Difficulty date: April 29, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737330
- Aircraft serial: 27905
- Aircraft time: 48,854 hours, 52,373 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: 794 STR 25R CORROSION ON SCUFF PLATE ATTACH ANGLE AFT PIT. CORRECTION: 794 STR 25R CORROSION ON SCUFFPLATE ATTACH ANGLE AFT PIT FOUND TO BEYOND LIMITS. ATTACH ANGLE REPLACED WITH MADE REPAIR PART IAW SRM REV 118,CH 51-30-01 PARA 3,8. ANGLE IDENTIFIED AS 7075-063C BY NDT REPORT NDT 19-4041 AND MEASUREMENT.INSTALLED IAW SRM REV 118 CH 51-40-02 PARA 7.
